MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; CROSSCLIP

CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; CROSSCLIP
Model Number 7118-1818KT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot history records of the following sterile implants and individual component parts were reviewed in their entirety during the investigation.These records include quality inspection procedures, component inspection records, component print specifications, component supplier certificates of conformance, supplier inspection certificates, raw material certificates of conformance, and supplier certificates of compliance.No non-conformances ere found in any of these records that were reviewed.Description, part number, lot.Number himaxtm 18mm x 18mm x 18mm - sterile kit, 7118-1818kt, 500124.Himaxtm 18mm x 18mm x 18mm - component, 240008ep, 102475.Himaxtm 18mm x 18mm x 18mm - component pre-ep, 240008, 102468.Himaxtm 18mm x 18mm x 18mm - sterile packed, 7118-1818, 500138.Himaxtm 18mm x 18mm x 18mm - component, 240008, 102529 himaxtm 18mm x 18mm x 18mm - component pre-ep, 240008, 102468.
 
Event or Problem Description
Doctor reports that on (b)(6) 2018 he performed a 1st, 2nd, and 3rd tmt fusion on a patient.Doctor used a z-alpha plate and screws with a 15mm himax staple for the 1st tmt fusion part of the procedure.For the 2nd and 3rd tmt fusion he used himax 18mm x 18mm x 18mm staples.He also used 2 competitive screws to stabilize 1st ray of the foot to the 2nd ray.At some point post-surgery, the himax staples broke that were used on the 2nd tmt and 3rd tmt fusions.Doctor reports that the patient was non-compliant and was walking on her foot within the 1 month after the operation.He says that the ct scan shows that the 2nd and 3rd tmt joints still experienced fusion even though the patient was non-compliant and the staples broke.

Brand Name
DYNAFORCE
Common Device Name
CROSSCLIP
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15502243
Report Number3020584246-2022-00030
Device Sequence Number7838635
Product Code JDR
UDI-Device Identifier00815432023363
UDI-Public00815432023363
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2019
Device Model Number7118-1818KT
Device Lot Number500124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale